Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 52, NWS Northern Indiana

October 13, 2011

NWS Northern Indiana issued this small craft advisory at Oct 13, 2011, 4:17 AM EDT. It took effect at Oct 13, 2011, 11:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 4:17 AM EDT (08:17 UTC)
In effect from
Oct 13, 2011, 11:00 PM EDT
Expired
Oct 14, 2011, 8:00 AM EDT
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WHUS73 KIWX 130817
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EDT THU OCT 13 2011

LMZ043-046-131630-
/O.NEW.KIWX.SC.Y.0052.111014T0300Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 2 PM EDT SATURDAY. 

* WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 8 TO 12 FEET LATE TONIGHT THROUGH FRIDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
776 
WHUS73 KIWX 131438
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 AM EDT THU OCT 13 2011

LMZ043-046-132200-
/O.CON.KIWX.SC.Y.0052.111014T0300Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1038 AM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 2 PM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 2 PM EDT SATURDAY. 

* WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 8 TO 12 FEET LATE TONIGHT THROUGH FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
548 
WHUS73 KIWX 132001
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT THU OCT 13 2011

LMZ043-046-140415-
/O.EXT.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/
/O.NEW.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
2 PM EDT FRIDAY...
...GALE WARNING IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM
THIS EVENING TO 2 PM EDT FRIDAY. 

* WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH FRIDAY
  MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES
  FRIDAY AFTERNOON INTO SATURDAY. 

* WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET
  FRIDAY AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
744 
WHUS73 KIWX 140250
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EDT THU OCT 13 2011

LMZ043-046-141100-
/O.CON.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/
/O.CON.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
FRIDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THROUGH FRIDAY MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO
  40 KNOT GALES FRIDAY AFTERNOON INTO SATURDAY.

* WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET 
  FRIDAY AFTERNOON THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
358 
WHUS73 KIWX 140813
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EDT FRI OCT 14 2011

LMZ043-046-141615-
/O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1500Z/
/O.EXT.KIWX.GL.W.0029.111014T1500Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM EDT
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 AM EDT THIS MORNING. 

* WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING.
  GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO
  EARLY SATURDAY AFTERNOON.

* WAVES: 10 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 
WHUS73 KIWX 141136
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 AM EDT FRI OCT 14 2011

LMZ043-046-142000-
/O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1200Z/
/O.EXT.KIWX.GL.W.0029.111014T1200Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
736 AM EDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING. 
  GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO 
  EARLY SATURDAY AFTERNOON. 

* WAVES: 10 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 1:31 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Oct 13, 1:31 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
131 AM EDT THU OCT 13 2011

.AVIATION.../06Z TAFS/
DIGGING UPPER LEVEL TROUGH WILL SLIDE SLOWLY EAST THROUGH THE
REGION IN THE PERIOD...WITH THE BULK OF UPPER LEVEL FORCING
ADVECTING SOUTH INTO THE TENNESSEE VALLEY. AREAS OF FOG HAVE
DEVELOPED OVER THE EAST WHERE CLEAR SKIES AND LINGERING
LL MOISTURE AND EASTERLY TRAJECTORIES FROM RAIN ENHANCE BL PER
YESTERDAY PRECIP IS IN PLACE. EXPECT AREAS OF MVFR-IFR VIS WITH
IFR TO LIFR CIGS IN ISOLATED LOCATIONS THIS AM.
OTHERWISE...CLOUDS WILL CONTINUE TO INCREASE IN COVERAGE WITH
LOWERING CIGS THROUGH THIS AFTERNOON AS SFC MOISTURE CONVERGENCE
INCREASES. RAIN WILL DEVELOP AND SPREAD EAST LATE THIS AFTERNOON
AND EVENING ESP...WITH AN ABRUPT N-S CUT OFF OF PRECIP THIS
EVENING AS MUCH DRIER AIR ADVECTS INTO THE AREA. PILOTS CAN EXPECT
DETERIORATING FLIGHT CONDITIONS WITH CIGS DOWN TO 1KFT OR LESS BY
LATE AFTERNOON OVER MUCH OF THE FA...AND VIS DOWN TO 2 MILES AND
POTENTIALLY LESS. EASTERN HALF OF THE FA LOOKS TO SEE THE BEST
CHANCE FOR IFR AND LIFR CONDITIONS GIVEN COINCIDENCE OF LL
MOISTURE CONVERGENCE AND BROAD LIFT. ISOLD THUNDER WILL BE
POSSIBLE...BUT COVERAGE IS EXPECTED TO BE TOO MINIMAL TO INCLUDE
IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 337 PM EDT WED OCT 12 2011/

SHORT TERM...
ANOTHER FINE DAY TDA IN BTWN REMNANT SUBTROPICAL SW
LIFTING UP THROUGH ERN OH THIS AFTN AND AHD OF APCHG SW EJECTING
OUT OF KS.

PRIOR NOTED MODEL TRENDS CONT...NAMELY A DEEPER/SLOWER EVOLUTION OF
DIGGING PLAINS TROUGH ESP THU W/MAJORITY CONSENSUS OF 12Z GUIDANCE
EVEN MORE STEEPED TWD AN ESSENTIAL SPLIT ALOFT IN GREATER FORCING
FOR ASCENT AND DEEPER LL MSTR RTN TRACKING FARTHER SWD ALG THE OH
RVR. TRUNCATED POPS FURTHER SWWD LT TONIGHT YET KEPT W/PRIOR POP
GRIDS THROUGHOUT GIVEN REASONABLY CONSISTENT MOS GUIDANCE TRENDS.
REGARDLESS SUFFICIENT MSTR ADVTN/LIFT XPCD ALG INVERTED SFC TROUGH
TO BRING A PD OF RAIN TO CWA THU AFTN/EVE. CLOSING MID LVL CIRC ACRS
NRN LWR MI EARLY FRI AND ATTENDANT CAA WING DRIVING EWD ACRS THE WRN
LAKES WILL YIELD MUCH COOLER CONDS LATE SHRT TERM AND INTO BEGINNING
OF LONG TERM. OTHWS...GIST OF PRIOR GRIDS INCLUDING TEMPS CLOSE
W/MAINLY TWEAKS TO REFLECT CURRENT GUIDANCE.

LONG TERM...FRIDAY THROUGH WEDNESDAY

ONLY MINOR TWEAKS TO THE GRIDS THIS PERIOD. A MORE TYPICAL MID
OCTOBER PATTERN EXPECTED WITH TEMPS NEAR TO BLO NORMAL AND
SEVERAL CHANCES FOR RAIN.

FRIDAY WILL FEATURE WINDY CONDITIONS AS A SFC LOW DEEPENS OVER THE
NRN GREAT LAKES...WITH GFS/NAM BUFR MOMENTUM PROGS HINTING AT
GREATER THAN 30 KT GUSTS PER DEEP MIXING/STRONG GRADIENT FLOW.
MODELS ROTATE THE 7H COLD POOL / -6C TO -7C / THROUGH ON FRIDAY
SUPPORTING STEEP SFC-7H LAPSE RATES GIVEN EXPECTED PARTIAL
CLEARING. THIS COMBINED WITH A POSSIBLE SHEARING SHORTWAVE AND
CYCLONIC FLOW MAY BE ENOUGH TO SUPPORT ISO/SCT SHOWERS. RETAINED
LOWER CHC POPS AS STILL QUESTIONS WRT COVERAGE AND TIMING OF
FEATURES. CONTINUED WITH CHC POPS INTO FRIDAY NIGHT NEAR LAKE
MICHIGAN AS DELTA T/S INCREASE TO AROUND 15C...WITH ONGOING CAA
INCREASING LATENT HEAT FLUX OFF THE LAKE. 120 M 12HR 5H HEIGHT
RISES WILL ALLOW FOR A SUBSIDENCE INVERSION AND DRY CONDITIONS BY
SATURDAY AND SATURDAY EVENING...WITH SOMEWHAT BREEZY CONDITIONS
ANTICIPATED GIVEN A LINGERING MODEST SFC PRESSURE GRADIENT.

A LESS AMPLIFIED / QUICK MOVING SHORTWAVE IS FORECAST TO PROPAGATE
EWD THROUGH THE GREAT LAKES ON SUNDAY. A BAND OF RAIN WILL LIKELY
ACCOMPANY THIS WAVE AND DEVELOPING AREA OF RELATIVELY DEEP
FRONTOGENESIS. DIFFERENCES IN GUIDANCE AT THIS POINT IS PLACEMENT
WITH THE GEM/GFS/GEFS SHOWING THIS BETTER FORCING SETTING UP NORTH
OF THE FA...WITH THE ECMWF OVER OUR AREA. GIVEN THESE DIFFERENCES
CANNOT IMPROVE ON MODEL BLEND 30-40 CHANCE POPS...ALTHOUGH MODEL
TRENDS HINT AT AN EVENTUAL LOWERING OF POPS SOUTH AND INCREASE
NORTHEAST.

A DIGGING/AMPLIFYING H5 TROUGH STILL LOOKS TO BUILD INTO THE EASTERN
CONUS NEXT WEEK GIVEN UPSTREAM WESTERN NOAM RIDGING. SFC
CYCLOGENESIS...INCREASING LARGE SCALE ASCENT...AND MOISTURE
ADVECTION JUST AHEAD OF THIS DEEP TROUGH AXIS WILL SUPPORT A
PRETTY GOOD SHOT FOR RAIN...BEST CHANCES IN THE LATE
MONDAY/TUESDAY PERIOD. SIGNIFICANT CAA BEHIND AN EXPECTED MID
LATITUDE CYCLONE WILL LIKELY SUPPORT LAKE EFFECT SHOWERS INTO DAY
7...WITH HIGHS POTENTIALLY STRUGGLING TO REACH THE 50S.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...JC
Hazardous weather outlook, Oct 12, 4:18 AM EDT, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 AM EDT WED OCT 12 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
418 AM EDT WED OCT 12 2011 /318 AM CDT WED OCT 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-130830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 AM EDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE THURSDAY
NIGHT INTO SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:01 PM EDTGale WarningIWX52 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.